# SDR ASOA201902233018

- Difficulty date: February 23, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 37,487 hours, 29,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524790601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACKED SHEAR CLIP AT FRAME 66 STRINGER 6-7L. MAINTENANCE REPLACED CRACKED SHEAR CLIP AT FRAME 66.
